About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 397382, 7 pages
http://dx.doi.org/10.1155/2013/397382
Research Article

Permanence in a Discrete Mutualism Model with Infinite Deviating Arguments and Feedback Controls

1Guizhou Key Laboratory of Economics System Simulation, School of Mathematics and Statistics, Guizhou University of Finance and Economics, Guiyang 550004, China
2School of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471023, China

Received 22 March 2013; Accepted 4 September 2013

Academic Editor: Zhan Zhou

Copyright © 2013 Changjin Xu and Yusen Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We propose and deal with a discrete mutualism model with infinite deviating arguments and feedback controls. Sufficient conditions which guarantee the permanence of the system are obtained by using the difference inequality theory. The paper ends with brief conclusions.